# SDR CALA2022080301947

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y1292 LOCATED FR66  IN PASSENGER CABIN SEE AEROMAN NON ROUTINE 2022-343175 REMOVED AND REPLACED FLOORBEAM + Y1292 LOCATED BTW FR 64 TO FR D=2.29MM (0.090IN). TOOL SPLICES AND NOT FOUND MORE DAMAGE IAW NTM 51-90-00. PERFORMED 66 AFT GALLEY AREA IN PASSENGER CABIN I.A.W A320 SRM USED ELECTRONIC CALIPER P/N:500-196-30, S/N:A 22046819 DUE DATE SCEPTRE ENTRY ON LOG PAGE NUMBER:9209083. 51-72-11-911-001 AND DREAWING #D53472040 ISSUE A.MEASURE OF CORR 22-JUN-23, DIGIMATIC DEPTH GAGES P/N:547-2185, S/N: 004560, DUE OSION ARE :L 17.78 MM (0.700IN), W=11.57 MM, (0.455IN), DATE 07-MAR-23. PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND
